# SDR ANCF2022011406

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 16,491 hours, 11,378 cycles
- Engine: Cfmint CFM565B43
- Engine time: 16,491 hours, 11,378 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

13.JAN.2022 PILOT REPORT - WO 54'324'316=> ENGINE NUMBER TWO DIFFERENCE OF APPROXIMATELY 11 PERCENT OF N1
DURING THE INITIAL CLIMB THE ENGINE NUMBER TWO HAD  DIFFERENCE OF APPROXIMATELY 11 PERCENT OF N1 WITH ENGINE ONE, EVEN SHOWING THE BLUE ARC OF DIFFERENCE AND ONLY BECAME EVEN ON CRUISE THRUST. IN FLIGHT ECAM INDICATION OF F.USED/FOB DISAGREE AND WHILE DOING THE PROCEDURE WE FOUND OUT THAT WE HAD 9300 KGS APROX OF FUEL MISSING THEN AT LEV ABOUT 28 MINUTES LATER, WE HAD A DIFFERENCE OF ABOUT 700 KGS. WHILE DOING THE FUEL LEAK PROCEDURE ANOTHER ECAM CAME ON OF ENG 2 COMPRESSOR VANE THEN WE LOSTENGINE NUMBER 2.

ACTION=> NOT DEFINED - IN PROCESS TSM COMPLIANCE AND LOCATION OF REQUIRED PARTS
